# SDR SWIA202054340

- Difficulty date: November 9, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 43,866 hours, 41,189 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Bent
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FWD SIDE HAS 14 ISOLATOR BRACKETS BENT/DEFORMED, MARKED.  C-CHECK RO 11/23/2020.  REMOVED AND REPLACED 14 EA ISOLATOR BRACKET ASSEMBLY FROM FWD SIDE OF FS 621 BULKHEAD, REF CRJ200 SRM, NO LEAKS NOTED.
